Back to Ask the Diabetes Team Ask the Diabetes Team

From Nevada, Texas, USA:

My eight year old son was diagnosed with type 1 diabetes about three months ago, and we are having a lot of problems getting him to give his injections. It is hard to get him to eat so I'm scared to give him his shots. Is this something he will overcome or will this continue?


This can be a common problem with younger children and diabetes. It remains quite important to keep encouraging him. Your son's diabetes educator can work with you to keep him motivated to participate in his diabetes care including the injections.


[Editor's comment: Ask your son's diabetes educators about the device kids call "the rocket" (officially called Inject-Ease®). It makes the shots much easier for kids who are just starting. WWQ]

Original posting 31 May 2001
Posted to Blood Tests and Insulin Injections and Blood Tests and Insulin Injections


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:22
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.